# SDR SWAA2015113046517

- Difficulty date: October 15, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6567164U11
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FITTING CRACKED OTBD OF RSS 224.14, IN THE FIRST THREE UPPER ROW OPEN FASTENER HOLES.  R & R FITTING IAW EA.
